Omnicef and vomiting

Common Questions and Answers about Omnicef and vomiting

omnicef

But, ever since the start of the Zithromax, and the yogurt and now with the new antibiotics, she has been vomiting (projectile vomiting) her entire stomach contents up atleast 1-4 times a day, for 5 out of the 7 days a week....the doctor thinks that this is just the beginging of reflux, but I really don't want to put her on anymore medication at this point, nor do i think that it is reflux...does anyone else have this issue, does anyone have any sugguestions...it would be greatly appreciated...
As soon as I get into a place I get so dizzy and my vision is all messed up. I get so hot and sweaty and my heart races. I want my life back. I still dont believe that its just anxiety causing all of this. I feel like I have something else wrong that the doctors cant find even though i have had bloodwork, mri, ekg, and they were all normal. I started taking .25mg of xanax once a day. still dont feel any better yet. So if anybody has any help please give it to me.
From my own personal experience, I had all my wisdom teeth removed last year and took a vicodin while I was still numb in anticipation of the pain and felt nauseous and threw up. So I would discontinue the vicodin for now. Vomiting from antibiotics could be a side effect as well but I'm thinking it may be more due to the vicodin also. So how many days of antibiotics have you taken so far? Amoxicillin is similar to augmentin.
She was given omnicef for an antibiotic (she is allergic to Zithromax) About a week and a half later she was diagnosed with Pnemonia, and given anther omnicef perscription. One week later the pnemonia was getting worse, and she was hopsitalized for 2 days with IV antibiotics. We left with an additional 5 days of omnicef. Through out this time, she continues to run fevers any where from 99.5-105.
Prior to this she has had numerous ear infections with PE tubes and still more infections, Numerou courses of antibiotics including omnicef, amoxicillin, amoxicillin with clavulanic acid. And most of the time her ear infections are still persistent. We met my daugter at the ER as we just dropped her off. The week prior (New Years Eve) we were in the ER with her, she had a soaring temperture of 104.4 and vomiting spells every 10 minutes or so for several hours.
8, 104.2 and 101.1) also fatigue, nausea, and vomiting. We have an app. tomorrow to set up surgery for open ureteral reimplantation. Do you think this is our best option?
I wonder if the Omnicef is making her vomit, too. And the ear infection, it could have some impact on it. But a general refusal to eat due to fear of vomiting...I think there's a name for that, specifically in children.
She had an allergic reactin to Omnicef and this med is supposedly in the same family. Anyway, she has only had an extremely mild rash this time so we have continued giving the med to her. But she screams terribly each time we give it to her--kind of like it is hurting her. She has taken numerous meds since she was born and hasn't reacted like this to any of them. Then this morning she threw up everything in her tummy about 30min-1hour after giving the medicine to her.
Has anyone experienced this with treatment. I'm on zith, omnicef, rifampin and flagyl. I am feel like poo, which could be part herxing, part flare, part side effects. My main concern is this low back pain. It is in the area of the kidneys. After an hour of taking my meds - it starts. I'm also sick at my stomach, headache, tinnitus, the works. I called my LLMD nurse triage line, but it takes 48hrs for them to answer me.
I had the ct done with contrast and the results as above. I only eat maybe 1 meal a day as I work and eating habits have changed. I have had a partial gastrectomy in 1971 and haveexperienced the dumping syndrome. Also when i had gastrectomy done the Dr. said my liver was scarred and looked like an alcoholics due to hepatitis B in the 60's I feel great except for the diarrhea. My appetite is great , i don't eat breakfast, very light lunch and sometimes light dinner.
It all started Friday evening. I went to pick of Greydon from daycare and as I walked through the door, I noticed two signs on the classroom window of illness cases that have infected a few kids in his class. I don't remember one, but the other said there were three cases of hand, foot and mouth disease. Then one of his caretakers says to me that Greydon's eyes have been leaking green goo all day.
She was given omnicef for an antibiotic (she is allergic to Zithromax) About a week and a half later she was diagnosed with Pnemonia, and given anther omnicef perscription. One week later the pnemonia was getting worse, and she was hopsitalized for 2 days with IV antibiotics. We left with an additional 5 days of omnicef. Through out this time, she continues to run fevers any where from 99.5-105.
cephzil, augmentin, bactrim, amoxocillin, omnicef, you name it! And that's right she has been on antiobiotics for 3 MONTHS!!!! That can not be good... I guess my question is, will getting her tonsils and adenoids removed help with this situation? Could it be reflux? Or asthma? I am so confused, so sleep deprived, and worried. I do not even know what kind of doctor to reach out to.
A virus hijacks your own body's healthy cells and uses it to reproduce and spread. A bacteria is its own living cell and multiplies and spreads on its own and is easier to destroy in that process. Speaking of outbreaks, influenza is finally reaching Palo Alto right around now.
This past Friday would have been the first day off her meds and I was so excited to wake up and not have to give her anything. Well I wake her up friday and she starts screaming mommy hurt mommy hurt holding her belly screaming in pain. Not crying - Screaming - I almost fainted. i rushed her to the ER and they immediatly did an u/s thinking it was an obstruction - I was thinking something burst I had no idea. Then she starts vomiting. All this out of nowhere.
In December of 06 I recieved Omnicef, antibiotic ear drops and a couple of shots for an ear infection. This caused severe diarrhea. The doctors have said this is what set off my "illness". After the medicine was over, I had severe pain in my left side and very loose stools. I went to the emergency room three times in a month, January. No tests except blood and and xray were ever done at the hospital. I then went to a gastro doctor. He put me on protonix, bentyl and zoloft.
She advised me that my daughter had probably just picked up another bug and to put her on the BRAT diet (bananas, apples, rice, toast) and when she could hold food to continue administering the antibiotics. She got well and was eating fine and playing like herself the next day so I again began the anitbiotics. Three days after this, I forgot to give her her meds and the next day after I forgot she woke up and vomited.
This time she's had nausea (vomiting on only 2 days), stomach cramps, headaches, some low fever, and worst of all vertigo. She's fallen several times in the house and especially out of bed while sleeping. It's not terribly severe, but she sometimes holds furniture when she walks. The four months preceding the streps she had non-stop headaches that were labeled as childhood migraines (I don't think I agree, though). She woke up with one every day and went to bed with one every day.
Finally realized it may be a sinus infection. Tried omnicef and didn't work. Continued symptoms which never got worse or better. Beginning in December I noticed weakness in my arms mainly where the shoulder connects to the trunk and a pressure in my chest. The pressure in my chest seemed to migrate to the upper left part of my abdomen. This turned to bloating and constant belching. A little nausea but never vomiting. This stomach problem gradually lessened in a couple of week.
He was on omnicef for 10 days and his ear is even worse! They just switched him to bactrim and now he is throwing up! They say he may need shots to make him better. What happens if he gets strept throat or even worse? Will he be able to take anything? This is mt third and it's only natural he would get sick more then the others because of his brothers bringing home bugs from preschool, but I feel like I can't get him well. HELP!
Day 3-4 all of the above plus vomiting and diarrhoea. Day 5 headache, fog, sore eyes and cough... Now day 10 the cough just goes on and on. Nothing stops it. When will it go? Mb. Hobart Australia.
Hi Everyone. This is my first post. I started having problems about 5 years ago. It was occasional problems such as mild sinus pain/pressure and headache with mild eye strain. Each year it has gotten worse. Over the course of the past 5 years I have seen multiple doctors across different specialites: Ears, Nose & Throat, Neurologist, Allergist, and my Intern. I have had MRI's and CT scans. This year has been the worst so far. I have already gotten 2 sinus infections.
MedHelp Health Answers